I was on the lowest dose of venlafaxine for 45 days. Then I was switched to 75mg per day which I took for about 10 days. I stopped taking it because there was absolutely no change in my mood at all & I was having to get up 3 to 4 times a night to go to the washroom. I've only missed 2 doses & I feel horrible. I have such a horrible headache. I've had migraines & this is worse. I'm constantly nauseous & feel on the verge of vomiting. I've read everyone's horror stories on how long the withdrawals last. I guess I'm curious how long you were on it & will my withdrawals last as long because I wasn't on it for a really long time?
No responses have yet been posted. Add your response to this question.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2011 • 1 answer
Posted 28 Mar 2018 • 0 answers
Posted 7 Apr 2018 • 0 answers
Posted 10 Apr 2018 • 0 answers
Posted 20 May 2018 • 1 answer